# SDR 7GMB2013006186181

- Difficulty date: June 15, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N325JF
- Make and model: Emb EMB-135ER
- Aircraft serial: 145499
- Aircraft time: 12,646 hours, 11,637 cycles
- Engine: Rroyce AE3007A13
- Engine time: 12,461 hours, 11,441 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Tube
- Part number: 14553083401
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ANTI-ICE PRESSURE TRANSDUCER TUBE FOUND BROKEN AT TRANSDUCER AND ENGINE AIR INTAKE ANTI-ICE DUCT.  R & R WITH NEW.  OPS CHECKED GOOD.
